# SDR AU980894

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr RV4
- System (JASC): 3242 · Brake
- Part: Disc
- Condition: Rubbing
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE DISCS RUBBING ON SPAT BACKPLATES.
